# SDR DALA2017070505188

- Difficulty date: July 5, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 40,415 hours, 28,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE CHECK,  FOUND FIRST CLASS OVERHEAD CEILING LIGHTS, EMERGENCY LIGHTS INOPERATIVE. INSTALLED A NEW BATTERY IAW AMM 33-51 OPS CHECKED OK. OK FOR SERVICE.
